Question: How Many Puffs Of Ventolin Is Safe For Child?

Can you give a child too much Ventolin?

It is unlikely that you will give your child too much salbutamol, and giving an extra puff is unlikely to cause problems.

If you have given too much (perhaps during an acute treatment), your child may get shaky and their heart may beat faster..

How often can I give Ventolin to a 3 year old?

Ventolin also called salbutamol is the mainstay of treatment when a child is coughing and wheezing. This dilates bronchioles, lessening the wheeze. In young children and toddlers it is always given via a spacer and the technique is important. The dosage for mild cough and slight wheeze is 3- 4 puffs every 3 -4 hours.

What happens if you take too many puffs of Ventolin?

What if I take too many puffs of my VENTOLIN puffer? You should not take more than the number of puffs that you have been told. If you accidentally take more than recommended, you may notice that your heart is beating faster than usual, and that you feel shaky. You may also have a headache.

Is it OK to use Ventolin for coughing?

Asthma inhalers soothe the airways and suppress the need to cough. They can allow you the peace to recover. If an inhaler such as Ventolin doesn’t help, and the cough worsens, it’s important to see a doctor again in case there’s an underlying infection or other problem.

What happens if you take Ventolin without asthma?

The bronchodilator inhaler, or “reliever medication”, is used to relieve spasms in the airway muscles. If you don’t have spasms, it will have no effect on the airways but potential side effects include a racing heart beat and feeling very shaky.

How many puffs of Ventolin is safe?

More puffs may be needed to relieve symptoms during a more severe attack. The usual dose for long-term treatment of asthma is 1 to 2 puffs (or 1 puff in children 4 years and older) 4 times per day. The maximum daily dose is 8 puffs for adults and 4 puffs for children.